# SDR A6WA201643697

- Difficulty date: March 15, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 31,151 hours, 30,177 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DRAIN MAST REINFORCEMENT CHANNEL HAS CORROSION, JUST OTBD OF STRINGER 25R, BETWEEN FRAME 349.00 & 333.00, IN THE FWD E & E BAY.  REPLACED DRAIN MAST REINFORCEMENT CHANNEL IAW SRM 51-21-06, 51-24-21,51-40-11 & 51-42-06.
